RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 2, Pages 238–248 (Mi aa1587)  

Research Papers

Remarks on Liouville type theorems for steady-state Navier–Stokes equations

G. Sereginab

a University of Oxford, UK
b St. Petersburg Department of the Steklov Mathematical Institute, St. Petersburg, Russia

Abstract: Liouville type theorems for the stationary Navier–Stokes equations are proved under certain assumptions. These assumptions are motivated by conditions that appear in Liouville type theorems for the heat equations with a given divergence free drift.

Keywords: Navier–Stokes equations, Liouville type theorem.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00099a
Supported by RFBR (grant № 17-01-00099a).


Full text: PDF file (195 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 24.07.2017
Language: English

Citation: G. Seregin, “Remarks on Liouville type theorems for steady-state Navier–Stokes equations”, Algebra i Analiz, 30:2 (2018), 238–248

Citation in format AMSBIB
\Bibitem{Ser18}
\by G.~Seregin
\paper Remarks on Liouville type theorems for steady-state Navier--Stokes equations
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 2
\pages 238--248
\mathnet{http://mi.mathnet.ru/aa1587}
\elib{http://elibrary.ru/item.asp?id=32469633}


Linking options:
  • http://mi.mathnet.ru/eng/aa1587
  • http://mi.mathnet.ru/eng/aa/v30/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:45
    References:7
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018